# SDR JJBA20210602007

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 36,920 hours, 22,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 16-24 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORTS IN FWD SECTION (FWD OF FR 23) POSSIBLE CORROSION. REMOVED CORROSION ON GUSSET AND BEAM ASTER EVAL. FOUND BOTH PARTS TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW GUSSET AND BEAM AT FR 16 TO FR 24 BL-O AND FR 20 BL-O. TREATED, PRIMED, TOP COATED AND APPLIED CIC ON THE AREA.
